# SDR USAA010158

- Difficulty date: August 25, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 53,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 10 INCHES BY 6 INCHES, EXT FUSELAGE SKIN STATION 332-351 LONGERON 1L TO 1R.  INSTALLED DOUBLER PER SRO 9530005.  (M)
